Several students have fallen ill after taking super-strength ecstasy in North Yorkshire, prompting a warning to pupils and parents.
The pupils, who attend Richmondshire schools, were recently hospitalised after taking orange "Tesla" tablets.
North Yorkshire County Council did not confirm the number of pupils who fell ill, but it is understood to be under five. All have made a full recovery.
The local authority has written to parents warning of the dangers.
It said in a statement: "We are aware of recent incidents that have resulted in a few young people requiring hospital treatment after taking Ecstasy.
"While the number affected is small, the local authority and schools take the issue very seriously."
Dr Lincoln Sargeant, director of public health at the council, said taking "even one single tablet" could be fatal and told parents to be alert for any mention of the pills.
Schools which distributed the letter to parents
- Richmond School & Sixth Form College
- St Francis Xavier School, Richmond
- Wensleydale School and Sixth Form, Leyburn
- Risedale Sports and Community College, Catterick Garrison
- Bedale High School
- Hambleton and Richmondshire Pupil Referral Service
The schools will take "robust action" against any student involved in taking or supplying tablets, the local authority added.
The tablets, often in the shape of a shield, can contain up to 240mg of MDMA.
Ecstasy, an illegal class A drug, can cause several short-term side effects including paranoia, an increased heart rate and a raised body temperature.
The drug has been linked to long-term impacts including liver, kidney and heart problems.